# SDR TSAA0057009

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65515892
- Condition: Corroded
- Location: Ws 531-583
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED RIGHT WING LOWER SKIN ALONG TRAILING EDGE IN NUMEROUS LOCATIONS BETWEEN WS 531 TO WS 583 IAW ECO 3059.  AIRCRAFT RETURNED TO SERVICE.  (M)
